| Model Number |
2C4041 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a y-type tur/bladder irrigation set leaked from an unspecified location.This was observed during priming.The device contained saline.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the device was received for evaluation.A visual inspection was performed, and it was noted that a leak was observed between the tubing and y- vyl due to an incorrect manual assembly.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.